# SDR NWAA080629956

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Aircraft time: 105,426 hours, 83,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT RETURNED TO SERVICE.
